MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number AR-1926BC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 7/27/2023, it was reported by an arthrex employee via email that (2) ar-1922bc biocomposite pushlock anchor pulled out.This was discovered when the surgeon tried to fix the lateral row with the pushlock anchor during an rcr procedure on (b)(6) 2023.Additional information requested.
 
Event or Problem Description
On 7/27/2023, it was reported by an arthrex employee via email that (2) ar-1922bc biocomposite pushlock anchor pulled out.This was discovered when the surgeon tried to fix the lateral row with the pushlock anchor during an rcr procedure on (b)(6) 2023.Additional information requested.Part number was updated 08/24/2023 to (qty.2) ar-1926bc biocomposite pushlock, as this was the complaint device and not (2) ar-1922bc.
 
Additional Manufacturer Narrative
Complaint is not confirmed as neither the anchor nor the eyelet was returned for investigation.One unpacked ar-1926bc was received for investigation without the anchor and eyelet.No problem found for the reported failure as the anchor and eyelet were not returned and no photos were provided.Visual evaluation noted that the inner shaft was bent at the distal end at the tip.No other issues were found.No functional testing performed due to the damage of the device.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause(s) for this failure can be attributed to user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.According to dfu-0087 section e.Warnings.6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.Section g.Precautions.3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.6.Pushlock and swivelock suture anchors only: ensure that the anchor body is in full contact with the bone before advancing the anchor body into the prepared bone socket.Refer to the investigation pictures.

Brand Name
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key17611558
Report Number1220246-2023-07616
Device Sequence Number12377039
Product Code MAI
UDI-Device Identifier00888867022874
UDI-Public00888867022874
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1926BC
Device Catalogue NumberAR-1926BC
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer07/26/2023
05/15/2024
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date08/24/2023
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown